# SDR MASA2022062500171

- Difficulty date: June 25, 2022
- Submitted: June 26, 2022
- Operation: Air carrier
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15077
- Aircraft time: 24,081 hours, 18,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHTS COME ON INTERMITTENTLY. CURRENTLY OOS TROUBLE SHOOTING.
